Rune Haugseng


  1. Enriched ∞-categories via non-symmetric ∞-operads (with David Gepner)
    Advances in Mathematics 279 (2015) 575-716
    arXiv:1312.3178, doi:10.1016/j.aim.2015.02.007
  2. Rectification of enriched ∞-categories
    Algebraic and Geometric Topology 15-4 (2015) 1931-1982
    arXiv:1312.3881, doi:10.2140/agt.2015.15.1931
  3. Bimodules and natural transformations for enriched ∞-categories
    Homology, Homotopy and Applications 18 (2016) 71-98
    arXiv:1506.07341, doi:10.4310/HHA.2016.v18.n1.a5
  4. On a spectral sequence for the cohomology of infinite loop spaces (with Haynes Miller)
    Algebraic and Geometric Topology 16-5 (2016) 2911-2947
    arXiv:1302.1816, doi:10.2140/agt.2016.16.2911
  5. The higher Morita category of En-algebras
    Geometry and Topology 21-3 (2017) 1631-1730
    arXiv:1412.8459, doi:10.2140/gt.2017.21.1631
  6. Lax colimits and free fibrations in ∞-categories (with David Gepner and Thomas Nikolaus)
    Documenta Mathematica 22 (2017) 1225-1266
  7. On the equivalence between Θn-spaces and iterated Segal spaces
    Proceedings of the AMS 146(4) (2018) 1401-1415
    arXiv:1604.08480, doi:10.1090/proc/13695
  8. Iterated spans and classical topological field theories
    Mathematische Zeitschrift 289(3) (2018) 1427-1488
    arXiv:1409.0837, doi:10.1007/s00209-017-2005-x
  9. Two models for the homotopy theory of ∞-operads (with Hongyi Chu and Gijs Heuts)
    Journal of Topology 11(4) (2018) 856-872
    arXiv:1606.03826, doi:10.1112/topo.12071
  10. Linear Batalin-Vilkovisky quantization as a functor of ∞-categories (with Owen Gwilliam)
    Selecta Mathematica 24(2) (2018) 1247-1313
    arXiv:1608.01290, doi:10.1007/s00029-018-0396-0
  11. Enriched ∞-operads (with Hongyi Chu)
    Advances in Mathematics 361 (2020) 106913
    arXiv:1707.08049, doi:10.1016/j.aim.2019.106913
  12. Segal spaces, spans, and semicategories
    Proceedings of the AMS 149 (2021) 961-975
    arXiv:1901.08264, doi:10.1090/proc/15197
  13. Shifted coisotropic correspondences (with Valerio Melani and Pavel Safronov)
    To appear in Journal of the Institute of Mathematics of Jussieu
  14. ∞-operads as analytic monads (with David Gepner and Joachim Kock)
    To appear in International Mathematics Research Notices
  15. Homotopy-coherent algebra via Segal conditions (with Hongyi Chu)
    To appear in Advances in Mathematics


  1. ∞-operads via symmetric sequences
  2. Algebras for enriched ∞-operads
  3. On lax transformations, adjunctions, and monads in (∞,2)-categories
  4. Free algebras through Day convolution (with Hongyi Chu)
  5. On (co)ends in ∞-categories
  6. On distributivity in higher algebra I: The universal property of bispans (with Elden Elmanto)
  7. A parametrized mate correspondence for ∞-categories
    This will eventually be merged with arXiv:2011.11042.


Weakly enriched higher categories (30 April 2013)

Warning: This contains a number of non-trivial errors. In any case, essentially everything in here can now be found in a much nicer and (as far as I know) correct form among the papers above.